Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 02, 2014, 06:04:13 AM

Login with username, password and session length


Members
  • Total Members: 23369
  • Latest: donasim
Stats
  • Total Posts: 636858
  • Total Topics: 48340
  • Online Today: 211
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 140
Total: 145

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Complera and libido  (Read 882 times)

0 Members and 1 Guest are viewing this topic.

Offline HGBear

  • member
  • Posts: 2
Complera and libido
« on: November 09, 2013, 05:13:26 PM »
Hi everyone. I am new to the forums. I tested positive in 2001. I just recently, 6months ago, started treatment taking complera. I was wondering if there is a connection between Complera and reduced sex drive in men. Recently I have not been interested in sex. It has put a strain on my relationship with my partner. Could someone, anyone, provide some insights into the issue.

Offline tednlou2

  • Member
  • Posts: 4,840
Re: Complera and libido
« Reply #1 on: November 10, 2013, 11:29:20 PM »
Welcome to the forums.  I, too, place my infection back to 2001 and I am considering starting either Complera or Stribild.  There are other members, who are more knowledgable about meds and side-effects. 

I was wondering whether starting meds has left you with any negative feelings or anxiety?  I am afraid that when my labs indicate I must now start meds (for sure), that I will feel like my body can no longer keep it somewhat in check, and that I must now take these or eventually die.  I am worried I've become to use to having HIV and not taking meds.  Given your infection year, I assumed you started meds due to needing to and not with good or great counts.  But, I could be wrong. 

If that's the not the case and you've had your testosterone and thyroid checked, then I am sure more knowledgable members can give you info whether this can be a side-effect.  Anyway, wanted to say hello and to check whether there could be a psychological component.

Keep in touch,

Ted

Offline HGBear

  • member
  • Posts: 2
Re: Complera and libido
« Reply #2 on: November 15, 2013, 05:54:23 PM »
Hi Ted,

I was undetectable for 8 years and got pneumonia. My numbers have always been good. I recently started seeing someone that wasn't familiar with HIV. We both sat and talked to my doctor together. My doctor said I don't need meds but it might be a good idea to start anyway. My partner also thought I should listen to the doctor and start the meds. I haven't had any bad side effects with the Complera other than the low sex drive. If you do take Complera make sure you take it with a meal of 400 calories or more as suggested. I get really nauseous if the meal isn't at least 400 calories.

I have had all the medical tests done to see if my low sex drive was due to medical reasons. All the tests came back normal, doctor said my testosterone levels were a little high actually, but nothing to worry about.

Since starting Complera 6 months ago my viral load is undetectable and my CD4 is, at most recent 11/7/13, 871. I don't feel there is anything negative about taking the meds.

Good luck in your endeavors with the meds. Listen to your doctor, if he/she tells you to start then start.

Offline Miss Philicia

  • Member
  • Posts: 24,019
  • celebrity poster, faker & poser
Re: Complera and libido
« Reply #3 on: November 15, 2013, 06:47:15 PM »
Complera is known to cause depression and/or mood changes in some patients. Read this, scrolling down to side effects: http://www.aidsmeds.com/archive/Complera_2646.shtml

Following that, depression can cause a decrease in libido.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.